Feminax express tablets 16s

£4.15 (25.9p each)

  • Analgesic (pain relief) Analgesic



Add to Favourites

Add to a list

Product Summary

Targets period pain fast.Ibuprofen Lysine Feminax Express 342mg tablets provide fast relief from period pain and associated symptoms including: cramps, muscular pain, backache, headache. Also suitable for relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu.


Each Film-Coated Tablet contains: 200mg Ibuprofen (as Ibuprofen Lysine)

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.